M. Hajji

Search this author in Google Scholar


Articles: 1

Strong Banach-Saks Operators

Mohamed Hajji

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 4, 341-347

In this paper, we introduce a new class of operators, called strong Banach-Saks operators, related to the Banach-Saks and L-weakly compact operators. We first prove that every strong Banach-Saks operator from a Banach space $Z$ into a Banach lattice $F$ is Banach-Saks. Then we show that if $F$ is order continuous, the notions of strong Banach-Saks and Banach-Saks operators coincide. Finally, we close this paper by a new characterization of order continuous Banach lattices.

Вводиться новий клас операторів, так звані сильні оператори Банаха-Сакса, пов’язані з операторами Банаха-Сакса і L-слабко компактними операторами. Доведено, що кожен сильний оператор Банаха-Сакса з банахового простору $Z$ у банахову решітку $F$ є оператором Банаха-Сакса. Далі, якщо $F$ є порядково неперервним, то властивості оператора Банаха-Сакса і сильного оператора Банаха-Сакса співпадають. Нарешті, в статті дано нову характеризацію порядково неперервних банахових решіток.


All Issues